?

Log in

No account? Create an account

Previous Entry | Next Entry

Blerg.

I don't appear to have broken myself with the extra weight, hardly at all!

Yesterday, I think I had my first migraine, or something similar. Except there wasn't a lot of head pain, just some queasiness and the freaky, freaky shimmery edges in my vision, that turned into blurring at the edge of my left eye. It went away in about an hour, the vision thing, but I went home from work and slept away the afternoon, in the hope that would help. Which it did. But I am still a little freaked out.

I am going to get glare protectors for my computer screens at work, since I think that was probably a big part of it.

Comments

( 8 comments — Leave a comment )
nifwitch
May. 31st, 2012 05:30 pm (UTC)
Yay for good weight lifting!

Boo for freaky weirdness! Migraines suck, if that is indeed what it was. Here's hoping that you don't have a recurrence.

Sounds like something to tell your doctor about.
oracne
Jun. 1st, 2012 04:31 pm (UTC)
I sent my doctor a message, and she pointed out I've been on the same pills for quite a while, but she wants to see me anyway. So I will have an appt to find out if an MRI or CT scan might be in order.
nifwitch
Jun. 1st, 2012 06:32 pm (UTC)
I'm glad you told your doc. I will be thinking of you.
gwynnega
May. 31st, 2012 07:22 pm (UTC)
I am familiar with the symptoms you describe--classic migraine symptoms. Glare can definitely be a contributing factor. Hopefully it was just a one-off!
lawbabeak
May. 31st, 2012 09:44 pm (UTC)
That's a migraine. If you're on hormones, you should freak out and see your doctor ASAP (that kind of migraine paired with birth control - and I'm assuming similar hormones - shows you're at greater risk for stroke)(so you'd need a med change).
oracne
Jun. 1st, 2012 01:24 pm (UTC)
Ocular migraines too?
lawbabeak
Jun. 1st, 2012 11:13 pm (UTC)
Ocular migraines in particular. I learned about it when the vision in my right eye was getting wonky. Turned out to be a blood pressure thing, thankfully, but scared the snot out of me for a little while.
oracne
Jun. 1st, 2012 04:31 pm (UTC)
I sent my doctor a message, and she pointed out I've been on the same pills for quite a while, but she wants to see me anyway. So I will have an appt to find out if an MRI or CT scan might be in order.
( 8 comments — Leave a comment )

Profile

turtle
oracne
oracne - Victoria Janssen

Latest Month

October 2015
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031

Tags

Powered by LiveJournal.com
Designed by Tiffany Chow